CureZone   Log On   Join
I'm new and need HELP!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
More
melonhhi Views: 1,797
Published: 13 years ago
 

I'm new and need HELP!


I came across this forum a few months ago by accident. I was actually trying to find out about the cost of replacing my Mirena because I don't have insurance now and I had it in for 5 years. Wow did I get an education! I was totally shocked to discover all these people who were having the same types of problems as me. I never suspected it was due to the Mirena. My blood pressure had been dangerously high. I had swollen hands and feet all the time. I got bad headaches. I gained about 50 lbs and that was on top of all the pregnancy weight I gained. (I got the Mirena at my 6 wk pp checkup.) I was depressed and had no sex drive. I had really bad back and joint pain. I could go on and on. Due to no insurance, I couldn't afford to go to the doctor so the past 4 years, I had not seen my OB/GYN.

Anyway, I got the thing removed on 3/11/08 after 5 years and decided not to get another one. I wanted to see if getting it out would help and if I would feel better. My doctor gave me medication for my blood pressure which was 175/120 the day of my visit. She also gave me a prescription for birth control pills which I decided not to take until I knew my blood pressure was under control. (I had problems with BC pills before raising my BP.)

I had no discomfort at all with the removal. A couple days later I nearly fainted one night. I had some cramping and then I started bleeding and that lasted 1 week. Then 2 weeks later I started bleeding again for 9 days. I went back to the doctor on 4/11 and my BP was down to 132/88. I felt so much better! Like a new person. I had energy again, I could sleep at night, I had no more headaches or pain anywhere. I could actually walk up my stairs without "pulling" myself up the steps. I have had some nausea but I read that it's part of the process of ridding my body of the progestin. I asked about starting the birth control pills and she said to go ahead. She gave me another appointment for 2 months later for another check upbut said if I felt bad or got headaches again to come back sooner but not to stop the pills util she could see me again.

So I started the birth control pills on 4/12. The past 10 days I have started feeling bad again and I'm tired all the time but can't sleep at night. I've been reading posts here and trying to figure out if it's just the effects of the Mirena still or maybe the birth control. Anyway...I'm reading all the stuff I can find on the BC pills and turns out, it's Progestin, too! What I need to know is are all birth control pills synthetic hormones? I just don't know and I feel stupid for not knowing and also for not knowing what I was taking. Is there any kind of BC pill that isn't made of progestin?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.656 sec, (2)